I have been on Singulair for almost a month (my doctor said it might take that long to see results) but I have had severe diarrhea, nausea, and stomach cramping all weekend. I didn't take my usual dose yesterday due to not being able to keep much down, and I started to feel better. I took my usual dose before bed tonight and now I am up sick to my stomach again. Is it possible that these side effects are just now showing up? (I have a history of GI issues and stomach irritation from other meds)
No responses have yet been posted. Add your response to this question.
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 10 Feb 2013 • 2 answers
Posted 26 Feb 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer
Posted 13 May 2016 • 1 answer